January  2013, 18(1): 209-221. doi: 10.3934/dcdsb.2013.18.209

Time dependent perturbation in a non-autonomous non-classical parabolic equation

1. 

Departamento de Ecuaciones Diferenciales y Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160, 41080, Sevilla, Spain

Received  January 2012 Revised  June 2012 Published  September 2012

n this paper we study the existence and characterization of a pullback attractor for a non-autonomous non-classical parabolic equation of the form \begin{equation}\label{EQnoncla} \left\{ \begin{split} &u_t-\gamma(t)\Delta u_t-\Delta u=f(u) \mbox{ in }\Omega,\\ &u=0 \mbox{ on }\partial\Omega \end{split} \right. (1) \end{equation} in a sufficiently smooth bounded domain $\Omega\subset\mathbb R^n$ with $f$ and $\gamma$ satisfying some suitable natural conditions. We prove the well posedness of this model and the existence of a pullback attractor. We show that this pullback attractor is characterized as the union of unstable sets of the associated equilibria and that this characterization is stable under time dependent perturbation of the nonlinearity.
Citation: Felipe Rivero. Time dependent perturbation in a non-autonomous non-classical parabolic equation. Discrete and Continuous Dynamical Systems - B, 2013, 18 (1) : 209-221. doi: 10.3934/dcdsb.2013.18.209
References:
[1]

A. B. Babin and M. I. Vishik, "Attractors of Evolution Equations,'' North-Holland, Amsterdam, 1992.

[2]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Analysis, 72 (2010), 1967-1976. doi: 10.1016/j.na.2009.09.037.

[3]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, A gradient-like non-autonomous evolution processes, Int. Journal of Bifurcation and Chaos, 20 (2010), 2751-2760. doi: 10.1142/S0218127410027337.

[4]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Analysis, 74 (2011), 2272-2283. doi: 10.1016/j.na.2010.11.032.

[5]

A. N. Carvallo and J. W. Cholewa, Local well possed, asymptotic behaviour and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time, Trans. Amer. Math. Soc., 361 (2009), 2567-2586. doi: 10.1090/S0002-9947-08-04789-2.

[6]

A. N. Carvalho and J. A. Langa, An extension of the concept of gradient systems which is stable under perturbation, J. Differential Equations, 246 (2009), 2646-2668. doi: 10.1016/j.jde.2009.01.007.

[7]

A. N. Carvalho and J. A. Langa, Non-autonomous perturbation of autonomous semilinear differential equations: Continuity of local stable and unstable manifolds, J. Differential Equations, 233 (2007), 622-653. doi: 10.1016/j.jde.2006.08.009.

[8]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Lower semicontinuity of attractors for non-autonomous dynamical systems, Ergod. Th. & Dynam. Systems, 29 (2009), 1765-1780. doi: 10.1017/S0143385708000850.

[9]

A. N. Carvalho, J. A. Langa, J. C. Robinson and A. Suárez, Characterization of non-autonomous attractors of a perturbed gradient system, J. Differential Equations, 236 (2007), 570-603. doi: 10.1016/j.jde.2007.01.017.

[10]

V. V. Chepyzhov and M. I. Vishik, "Attractors for Equations of Mathematical Physics,'' Colloquium Publications 49. American Mathematical Society, 2002.

[11]

J. K. Hale, "Asymptotic Behavior of Dissipative System,'' Mathematical Surveys and Monographs vol. 25, 1989.

[12]

D. Henry, "Geometric Theory of Semilinear Parabolic Equations,'' Springer-Verlag, Berlin-New York, 1981.

[13]

P. E. Kloeden and M. Rasmussen, "Nonautonomous Dynamical System,'' Mathematical Surveys and Monographs vol. 176, 2011.

[14]

O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations,'' Lezioni Lincee. [Lincei Lectures], Cambridge University Press, Cambridge, 1991.

[15]

A. Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equations,'' Springer-Verlag, New York, 1983.

[16]

J. C. Robinson, "Infinite-Dimensional Dynamical System. An introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors,'' Cambridge Text in Applied Mathematics, Cambridge, 2001.

[17]

G. R. Sell and Y. You, "Dynamics of Evolutionary Equations,'' Applied Mathematical Sciences, 143. Springer-Verlag, New York, 2002.

[18]

Ch. Sun, S. Wang and Ch. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Sin. (Engl. Ser.), 23 (2007), 1271-1280.

[19]

P. E. Sobolevskiĭ, Equations of parabolic type in a Banach space, Trudy Moskov. Mat. Obšč, 10 (1961), 297-350.

[20]

R. Temam, "Infinite-Dimensional Dynamical System in Mechanics and Physics,'' Applied Mathematical Sciences 68, Springer-Verlag, New-York, 1988.

[21]

S. Wang, D. Li and C. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582.

show all references

References:
[1]

A. B. Babin and M. I. Vishik, "Attractors of Evolution Equations,'' North-Holland, Amsterdam, 1992.

[2]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, Existence of pullback attractors for pullback asymptotically compact processes, Nonlinear Analysis, 72 (2010), 1967-1976. doi: 10.1016/j.na.2009.09.037.

[3]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, A gradient-like non-autonomous evolution processes, Int. Journal of Bifurcation and Chaos, 20 (2010), 2751-2760. doi: 10.1142/S0218127410027337.

[4]

T. Caraballo, A. N. Carvalho, J. A. Langa and F. Rivero, A non-autonomous strongly damped wave equation: Existence and continuity of the pullback attractor, Nonlinear Analysis, 74 (2011), 2272-2283. doi: 10.1016/j.na.2010.11.032.

[5]

A. N. Carvallo and J. W. Cholewa, Local well possed, asymptotic behaviour and asymptotic bootstrapping for a class of semilinear evolution equations of the second order in time, Trans. Amer. Math. Soc., 361 (2009), 2567-2586. doi: 10.1090/S0002-9947-08-04789-2.

[6]

A. N. Carvalho and J. A. Langa, An extension of the concept of gradient systems which is stable under perturbation, J. Differential Equations, 246 (2009), 2646-2668. doi: 10.1016/j.jde.2009.01.007.

[7]

A. N. Carvalho and J. A. Langa, Non-autonomous perturbation of autonomous semilinear differential equations: Continuity of local stable and unstable manifolds, J. Differential Equations, 233 (2007), 622-653. doi: 10.1016/j.jde.2006.08.009.

[8]

A. N. Carvalho, J. A. Langa and J. C. Robinson, Lower semicontinuity of attractors for non-autonomous dynamical systems, Ergod. Th. & Dynam. Systems, 29 (2009), 1765-1780. doi: 10.1017/S0143385708000850.

[9]

A. N. Carvalho, J. A. Langa, J. C. Robinson and A. Suárez, Characterization of non-autonomous attractors of a perturbed gradient system, J. Differential Equations, 236 (2007), 570-603. doi: 10.1016/j.jde.2007.01.017.

[10]

V. V. Chepyzhov and M. I. Vishik, "Attractors for Equations of Mathematical Physics,'' Colloquium Publications 49. American Mathematical Society, 2002.

[11]

J. K. Hale, "Asymptotic Behavior of Dissipative System,'' Mathematical Surveys and Monographs vol. 25, 1989.

[12]

D. Henry, "Geometric Theory of Semilinear Parabolic Equations,'' Springer-Verlag, Berlin-New York, 1981.

[13]

P. E. Kloeden and M. Rasmussen, "Nonautonomous Dynamical System,'' Mathematical Surveys and Monographs vol. 176, 2011.

[14]

O. Ladyzhenskaya, "Attractors for Semigroups and Evolution Equations,'' Lezioni Lincee. [Lincei Lectures], Cambridge University Press, Cambridge, 1991.

[15]

A. Pazy, "Semigroups of Linear Operators and Applications to Partial Differential Equations,'' Springer-Verlag, New York, 1983.

[16]

J. C. Robinson, "Infinite-Dimensional Dynamical System. An introduction to Dissipative Parabolic PDEs and the Theory of Global Attractors,'' Cambridge Text in Applied Mathematics, Cambridge, 2001.

[17]

G. R. Sell and Y. You, "Dynamics of Evolutionary Equations,'' Applied Mathematical Sciences, 143. Springer-Verlag, New York, 2002.

[18]

Ch. Sun, S. Wang and Ch. Zhong, Global attractors for a nonclassical diffusion equation, Acta Math. Sin. (Engl. Ser.), 23 (2007), 1271-1280.

[19]

P. E. Sobolevskiĭ, Equations of parabolic type in a Banach space, Trudy Moskov. Mat. Obšč, 10 (1961), 297-350.

[20]

R. Temam, "Infinite-Dimensional Dynamical System in Mechanics and Physics,'' Applied Mathematical Sciences 68, Springer-Verlag, New-York, 1988.

[21]

S. Wang, D. Li and C. Zhong, On the dynamics of a class of nonclassical parabolic equations, J. Math. Anal. Appl., 317 (2006), 565-582.

[1]

Peter E. Kloeden, Jacson Simsen. Pullback attractors for non-autonomous evolution equations with spatially variable exponents. Communications on Pure and Applied Analysis, 2014, 13 (6) : 2543-2557. doi: 10.3934/cpaa.2014.13.2543

[2]

Lu Yang, Meihua Yang, Peter E. Kloeden. Pullback attractors for non-autonomous quasi-linear parabolic equations with dynamical boundary conditions. Discrete and Continuous Dynamical Systems - B, 2012, 17 (7) : 2635-2651. doi: 10.3934/dcdsb.2012.17.2635

[3]

Flank D. M. Bezerra, Vera L. Carbone, Marcelo J. D. Nascimento, Karina Schiabel. Pullback attractors for a class of non-autonomous thermoelastic plate systems. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3553-3571. doi: 10.3934/dcdsb.2017214

[4]

Zhijian Yang, Yanan Li. Upper semicontinuity of pullback attractors for non-autonomous Kirchhoff wave equations. Discrete and Continuous Dynamical Systems - B, 2019, 24 (9) : 4899-4912. doi: 10.3934/dcdsb.2019036

[5]

Tomás Caraballo, P.E. Kloeden. Non-autonomous attractors for integro-differential evolution equations. Discrete and Continuous Dynamical Systems - S, 2009, 2 (1) : 17-36. doi: 10.3934/dcdss.2009.2.17

[6]

Radosław Czaja. Pullback attractors via quasi-stability for non-autonomous lattice dynamical systems. Discrete and Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021276

[7]

Xinyuan Liao, Caidi Zhao, Shengfan Zhou. Compact uniform attractors for dissipative non-autonomous lattice dynamical systems. Communications on Pure and Applied Analysis, 2007, 6 (4) : 1087-1111. doi: 10.3934/cpaa.2007.6.1087

[8]

Michael Zgurovsky, Mark Gluzman, Nataliia Gorban, Pavlo Kasyanov, Liliia Paliichuk, Olha Khomenko. Uniform global attractors for non-autonomous dissipative dynamical systems. Discrete and Continuous Dynamical Systems - B, 2017, 22 (5) : 2053-2065. doi: 10.3934/dcdsb.2017120

[9]

Pengyu Chen, Xuping Zhang. Upper semi-continuity of attractors for non-autonomous fractional stochastic parabolic equations with delay. Discrete and Continuous Dynamical Systems - B, 2021, 26 (8) : 4325-4357. doi: 10.3934/dcdsb.2020290

[10]

Yanan Li, Zhijian Yang, Na Feng. Uniform attractors and their continuity for the non-autonomous Kirchhoff wave models. Discrete and Continuous Dynamical Systems - B, 2021, 26 (12) : 6267-6284. doi: 10.3934/dcdsb.2021018

[11]

Alexandre N. Carvalho, Luciano R. N. Rocha, José A. Langa, Rafael Obaya. Structure of non-autonomous attractors for a class of diffusively coupled ODE. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022083

[12]

Suping Wang, Qiaozhen Ma. Existence of pullback attractors for the non-autonomous suspension bridge equation with time delay. Discrete and Continuous Dynamical Systems - B, 2020, 25 (4) : 1299-1316. doi: 10.3934/dcdsb.2019221

[13]

Na Lei, Shengfan Zhou. Upper semicontinuity of pullback attractors for non-autonomous lattice systems under singular perturbations. Discrete and Continuous Dynamical Systems, 2022, 42 (1) : 73-108. doi: 10.3934/dcds.2021108

[14]

Anhui Gu. Weak pullback mean random attractors for non-autonomous $ p $-Laplacian equations. Discrete and Continuous Dynamical Systems - B, 2021, 26 (7) : 3863-3878. doi: 10.3934/dcdsb.2020266

[15]

Julia García-Luengo, Pedro Marín-Rubio, José Real, James C. Robinson. Pullback attractors for the non-autonomous 2D Navier--Stokes equations for minimally regular forcing. Discrete and Continuous Dynamical Systems, 2014, 34 (1) : 203-227. doi: 10.3934/dcds.2014.34.203

[16]

Bo You, Chengkui Zhong, Fang Li. Pullback attractors for three dimensional non-autonomous planetary geostrophic viscous equations of large-scale ocean circulation. Discrete and Continuous Dynamical Systems - B, 2014, 19 (4) : 1213-1226. doi: 10.3934/dcdsb.2014.19.1213

[17]

Fang Li, Bo You. Pullback exponential attractors for the three dimensional non-autonomous Navier-Stokes equations with nonlinear damping. Discrete and Continuous Dynamical Systems - B, 2020, 25 (1) : 55-80. doi: 10.3934/dcdsb.2019172

[18]

Xin-Guang Yang, Marcelo J. D. Nascimento, Maurício L. Pelicer. Uniform attractors for non-autonomous plate equations with $ p $-Laplacian perturbation and critical nonlinearities. Discrete and Continuous Dynamical Systems, 2020, 40 (3) : 1937-1961. doi: 10.3934/dcds.2020100

[19]

Everaldo de Mello Bonotto, Daniela Paula Demuner. Stability and forward attractors for non-autonomous impulsive semidynamical systems. Communications on Pure and Applied Analysis, 2020, 19 (4) : 1979-1996. doi: 10.3934/cpaa.2020087

[20]

Ahmed Y. Abdallah, Rania T. Wannan. Second order non-autonomous lattice systems and their uniform attractors. Communications on Pure and Applied Analysis, 2019, 18 (4) : 1827-1846. doi: 10.3934/cpaa.2019085

2021 Impact Factor: 1.497

Metrics

  • PDF downloads (91)
  • HTML views (0)
  • Cited by (5)

Other articles
by authors

[Back to Top]